# SDR COMA9760232

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 3250 · Landing Gear Steering System
- Part: Fail Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE STEER FAIL MESSAGE WHEN LANDING GEAR EXTENDED.  COULD NOT DUPLICATE DISCREPANCY.  NO FAULT CODES IN STEERING ECU.
